Coreg

What Should I Tell My Healthcare Provider?

You should talk to your healthcare provider prior to taking Coreg if you have:
 
Also, let your healthcare provider know if you:
 
Tell your healthcare provider about all other medicines you are currently taking, including prescription and non-prescription medicines, antacids, vitamins, and herbal supplements.
 
(Click Coreg Precautions and Warnings to learn more, including information on who should not this medication.)
 

What If I Take an Overdose?

People who take too much Coreg may have overdose symptoms that could include but are not limited to:
 
  • Extremely low blood pressure
  • Severe decrease in heart rate (bradycardia)
  • Low blood sugar (hypoglycemia)
  • Difficulty breathing
  • Loss of consciousness.
 
If you happen to overdose on this drug, seek immediate medical attention.
 
(Click Coreg Overdose for more information.)
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Coreg (Carvedilol) Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.